Record:   Prev Next
作者 Jha, Shing-Whu
書名 Asymptotics for the solutions of systems of smooth recurrence equations and their applications to the orthogonal polynomials
說明 66 p
附註 Source: Dissertation Abstracts International, Volume: 50-01, Section: B, page: 0207
Adviser: Paul Nevai
Thesis (Ph.D.)--The Ohio State University, 1988
It is shown that convergent solutions of systems of smooth recurrence equations whose Jacobian matrix satisfies a certain "nonunimodularity" condition can be approximated by asymptotic expansions. An application is given to approximate the recurrence coefficients associated with polynomials orthonormal with respect to the weight x$\sp{\rm p}$ exp ($-$Q(x)), where Q is an even polynomial with positive leading coefficients and p $> -1$
School code: 0168
Host Item Dissertation Abstracts International 50-01B
主題 Mathematics
Alt Author The Ohio State University
Record:   Prev Next